# SDR DL767040678

- Difficulty date: July 20, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 59,771 hours, 28,056 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T410314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING SKIN SIDE LINK FITTING ATTACH FASTENER FOUND CRACKED.   REPAIRED IAW ERA 091372-14AD.
